How do Nurofen tablets work ?
Nurofen tablets contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling and high temperature.
Nurofen tablets are for the relief of headaches, backache, period pain, neuralgia, rheumatic pain, muscular pain, migraine, cold and flu symptoms and feverishness.
Before you take Nurofen tablets:
You should not take Nurofen tablets if:
- you have had an allergic reaction to aspirin, ibuprofen or any of the ingredients listed above.
- you have had a worsening of asthma, allergic rash or an itchy, running nose when taking ibuprofen, aspirin or similar medicines.
- you have or have ever had a stomach ulcer.
- you are under 12 years of age.
Ask your doctor before taking Nurofen tablets if :
- you have asthma or have suffered from asthma.
- you have kidney, heart or liver problems.
- you are taking any regular medication, especially:
* other pain relievers or products containing aspirin, ibuprofen or other NSAIDs.
* medicines for high blood pressure (e.g. water tablets)
* medicines for thinning the blood (anti-coagulants)
* methotrexate or lithium
- you are pregnant or breast feeding
Whilst taking Nurofen tablets:
If you take too many tablets by mistake, contact your doctor or pharmacist as soon as possible.
If symptoms persist or if pain worsens, or if any new symptoms occur, consult your doctor or pharmacist.
Side effects :
Nurofen tablets are generally well tolerated by the majority of people, however the following side effects may occur : stomach discomfort or pain, nausea, stomach ulcer, black tarry stools, rashes or worsening of asthma, liver and kidney problems, headache, dizziness and hearing disturbances, and very rarely skin peeling and easy bruising.
If you experience any of these, or have any other unusual symptoms or concerns, stop using the product and see your doctor.
How should Nurofen tablets be stored?
Do not use after the expiry date shown on the pack.
Store Nurofen tablets at temperatures below 25
Adults and children of 12 years and old.
Swallow 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours.
Do not exceed 6 tablets in 24 hours.
Not suitable for children under 12 years.
Each tablet contains the active ingredient Ibuprofen BP 200mg.
Each tablet also contains : Maize Starch, Sucrose, Calcium Sulphate, Titanium Dioxide, Stearic Acid, Acacia, Shellac, Sodium Carboxymethyl Cellulose, Carnuba Wax, Polyvinyl Pyrrolidone, Acetylated Monoglyceride, Iron Oxide Black, Sodium Benzoate.
|This product has no reviews yet.|
Regular Price: £3.35
Special Price £3.00